# SDR SWIA2021070159208

- Difficulty date: March 22, 2021
- Submitted: July 1, 2021
- Operation: Air carrier
- Aircraft: N656CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10143
- Aircraft time: 37,466 hours, 28,465 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FLOOR SILL IS CORRODED JUST AFT OF F.S. 349.00.     (C-CHECK RO 6/29/2021)    REPAIR WAS ACCOMPLISHED IAW MHIRJ REO 670-53-21-2001 REV -- DATED 2021-05-28. M-337 AND TASK CARD 51-900-1002-SKY ATTACHED. ADDED WEIGHT IS APPROX. 1 POUND.
